# SDR ARWA031357

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Corrosion
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND VERTICAL STABILIZER TOP LEADING EDGE LEFT SIDE LEVEL 2 CORROSION.  REMOVED CORROSION, FOUND BEYOND LIMITS.  CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED DOUBLERS IAW SRM 55-2-1 FIG 4.  (M)
